Previous |  Up |  Next


Periodic linear-quadratic optimal control problem, singularly perturbed delay system, small delay, periodic functional-differential matrix Riccati equations, asymptotic solution
We consider the singularly perturbed set of periodic functional-differential matrix Riccati equations, associated with a periodic linear-quadratic optimal control problem for a singularly perturbed delay system. The delay is small of order of a small positive multiplier for a part of the derivatives in the system. A zero-order asymptotic solution to this set of Riccati equations is constructed and justified.
[1] Bittanti, S., Locatelli, A., Maffezzoni, C.: Second-variation methods in periodic optimization. J. Optim. Theory Appl., 14 (1974), pp. 31–48. DOI 10.1007/BF00933173 | MR 0350565
[2] Curtain, R. F., Pritchard, A. J.: Infinite Dimensional Linear System Theory. Lecture Notes in Control and Information Sciences, Vol. 8, Springer-Verlag, New York, NY, 1978. MR 0516812
[3] Prato, G. Da, Ichikawa, A.: Quadratic control of linear periodic systems. Appl. Math. Optim., 18 (1988), pp. 39–66. DOI 10.1007/BF01443614 | MR 0928209
[4] Datko, R.: A linear control problem in an abstract Hilbert space. J. Differential Equations, 9(1971), pp. 346–359. DOI 10.1016/0022-0396(71)90087-8 | MR 0273488
[5] Delfour, M. C.: The linear quadratic optimal control problem for hereditary differential systems: theory and numerical solution. Appl. Math. Optim., 3 (1976), pp. 101–162. DOI 10.1007/BF01441963 | MR 0444189
[6] Delfour, M. C.: The linear-quadratic optimal control problem with delays in state and control variables: a state space approach. SIAM J. Control Optim., 24 (1986), pp. 835–883. DOI 10.1137/0324053 | MR 0854061
[7] Delfour, M. C., McCalla, C., Mitter, S. K.: Stability and the infinite-time quadratic cost problem for linear hereditary differential systems. SIAM J. Control, 13 (1975), pp. 48–88. DOI 10.1137/0313004 | MR 0405216
[8] Delfour, M. C., Mitter, S. K.: Controllability, observability and optimal feedback control of affine hereditary differential systems. SIAM J. Control, 10 (1972), pp. 298–328. DOI 10.1137/0310023 | MR 0309587
[9] Dmitriev, M. G.: On singular perturbations in a linear periodic optimal control problem with a quadratic functional. in Proceedings of the 8th International Conference on Nonlinear Oscillations, Prague, 1978, pp. 861-866, (in Russian).
[10] Glizer, V. Y.: Infinite horizon quadratic control of linear singularly perturbed systems with small state delays: an asymptotic solution of Riccati-type equations. IMA J. Math. Control Inform., 24 (2007), pp. 435–459. DOI 10.1093/imamci/dnl035 | MR 2394246
[11] Glizer, V. Y.: Linear-quadratic optimal control problem for singularly perturbed systems with small delays. in Nonlinear Analysis and Optimization II, A. Leizarowitz, B. S. Mordukhovich, I. Shafrir and A. J. Zaslavski, eds., Contemporary Mathematics Series, Vol. 514, American Mathematical Society, Providence, RI, 2010, pp. 155–188. MR 2668260
[12] Glizer, V. Y.: Stochastic singular optimal control problem with state delays: regularization, singular perturbation, and minimizing sequence. SIAM J. Control Optim., 50 (2012), pp. 2862–2888. DOI 10.1137/110852784 | MR 3022090
[13] Glizer, V. Y.: Dependence on parameter of the solution to an infinite horizon linear-quadratic optimal control problem for systems with state delays. Pure Appl. Funct. Anal., 2 (2017), pp. 259–283. MR 3656266
[14] Glizer, V. Y., Dmitriev, M. G.: Singular perturbations in a linear control problem with a quadratic functional. Differ. Equ., 11 (1975), pp. 1427–1432. MR 0399992
[15] Glizer, V. Y., Dmitriev, M. G.: Asymptotic properties of the solution of a singularly perturbed Cauchy problem encountered in optimal control theory. Differ. Equ., 14 (1978), pp. 423–432. MR 0491616
[16] Kalman, R. E.: Contribution to the theory of optimal control. Bol. Soc. Mat. Mex., 5 (1960), pp. 102–119. MR 0127472
[17] Kokotovic, P. V., Yackel, R. A.: Singular perturbation of linear regulators: basic theorems. IEEE Trans. Automat. Control, 17 (1972), pp. 29–37. DOI 10.1109/TAC.1972.1099851 | MR 0346634
[18] Kolmanovskii, V. B., Maizenberg, T. L.: Optimal control of stochastic systems with aftereffect. Autom. Remote Control, 34 (1973), pp. 39–52. MR 0459886
[19] Kushner, H. J., Barnea, D. I.: On the control of a linear functional-differential equation with quadratic cost. SIAM J. Control, 8 (1970), pp. 257–272. DOI 10.1137/0308019 | MR 0265716
[20] Lions, J. L.: Optimal Control of Systems Governed by Partial Differential Equations. Springer Verlag, New York, NY, 1971. MR 0271512
[21] O’Malley, R. E., Kung, C. F.: On the matrix Riccati approach to a singularly perturbed regulator problem. J. Differential Equations, 16 (1974), pp. 413–427. DOI 10.1016/0022-0396(74)90002-3 | MR 0420391
[22] Osintcev, M., Sobolev, V.: Regularization of the matrix Riccati equation in optimal estimation problem with low measurement noise. J. Phys.: Conf. Ser., 811 (2017), pp. 1–6. MR 3785344
[23] Vinter, R. B., Kwong, R. H.: The infinite time quadratic control problem for linear systems with state and control delays: an evolution equation approach. SIAM J. Control Optim., 19 (1981), pp. 139–153. DOI 10.1137/0319011 | MR 0603086
[24] Yackel, R. A., Kokotovic, P. V.: A boundary layer method for the matrix Riccati equation. IEEE Trans. Automat. Control, 18 (1973), pp. 17–24. DOI 10.1109/TAC.1973.1100226 | MR 0490196
Partner of
EuDML logo